# SDR UALA2013011700297

- Difficulty date: January 16, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N592UA
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 54,807 hours, 20,329 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Control Panel
- Condition: Faulty
- Location: Emergency
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN GUARD FOR EVAC COMMAND SWITCH IS CLOSED EVAC SIGNAL ACTIVATES.  REPLACED EMERGENCY EVACUATION CONTROL PANEL.  OP'S CHECKED NORMAL IAW AMM.
